# SDR SWIA202161574

- Difficulty date: August 6, 2021
- Submitted: October 6, 2021
- Operation: Air carrier
- Aircraft: N954SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7815
- Aircraft time: 43,034 hours, 36,793 cycles
- System (JASC): 5200 · Doors
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION AT PAX DOOR INNER STRUCTURE AFT INTERCOSTAL DD4 .      (C-CHECK RO 10/4/2021)    REMOVED AND REPLACED PAX DOOR INNER AFT INTERCOSTAL DD4 REF CRJ200 SRM 51-42-06, CRJ200 SRM 51-42-21, CRJ200 SRM 51-23-00 AND DWG 601R31902, REV-BP. SEE CONTINUE CARD FOR DETAILS. NO LEAKS. COMPLIED WITH ATTACHED TASK 51-900-1003-SKY
